MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the time of collection of the citadel plus bed frame from the customer, the arjo service technician observed that the left-hand foot-end side rail was detached from the bed frame (the lower arm had been pulled out at one attachment point).Photographic evidence provided confirmed the malfunction.No patient was involved and no injuries were reported.
 
Additional Manufacturer Narrative
In the investigated complaint, the circumstances under which the equipment was damaged remain unknown.However, based on the analysis of the previous complaints and the conducted investigation, it is believed, that the most likely scenario is that the side rail detached (lower arm was disconnected) due to excessive external force applied.The instructions for use for citadel plus bed frame (ifu 831.374_en rev.15) includes information: ¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency.¿ moreover, safety sides shall be checked every day by a caregiver.If the malfunction is identified, arjo or qualified service personnel should be contacted.The side rail lower arm was disconnected from the panel, therefore the arjo device did not meet the specification.There was no indication that the bed was in use by a patient at the time of the event.The complaint was assessed as reportable due to the detachment of the side rail which can lead to a patient fall.No injury was reported.

Brand Name
CITADEL PLUS
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50911740
Report Number3007420694-2026-00165
Device Sequence Number20284536
Product Code FNL
UDI-Device Identifier05055982756532
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown